# SDR 2004UALA01223

- Difficulty date: December 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 38,980 hours, 13,604 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 580 AND BETWEEN STR 24L AND 25L, FRAME HAS DENT.  INSTALLED "J" ANGLE REPAIR ON TOP OF FRAME.
